Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

Trajectory attractor for reaction-diffusion system with a series of zero diffusion coefficients. Russian Journal of Mathematical Physics. V.16. 2009. N.2 P.208-227.

Go to publication Download (308.9 KB)

Authors: Chepyzhov V., Vishik M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site